Panadol Period Pain

£2.94

  • Effective Relief From Period Pain
  • Active Ingredients: Paracetamol & Caffeine
  • Buy With Confidence From UK Registered Pharmacy
  • Next Day Delivery Available

Panadol Period Pain provides up to 37% more powerful pain relief than standard paracetamol tablets. The tablets contain two active ingredients. Paracetamol is a pain reliever and caffeine acts to further amplify the pain relieving effect of paracetamol.

15 in stock

SKU: Panadol Period Pain (14) Categories: ,
Medication

Product Description

What Panadol Period Pain is and what it is used for

Panadol Period Pain Tablets provide extra effective pain relief from:

  • period pain
  • toothache
  • rheumatic pain
  • headache
  • sore throat
  • feverishness
  • migraine
  • aches and pains of cold and flu
  • helps reduce temperature
  • backache

See more on Period Pain

Before you use Panadol Period Pain

  • Do not take with any other paracetamol-containing products when taking Panadol Period Pain
  • Speak to your GP if you have liver or kidney disease, including alcoholic liver disease

How to take Panadol Period Pain

Always read the patient Information leaflet before taking Pandol.

Adults (including the elderly) and children aged 16 years and over: Swallow 1-2 tablets every 4-6 hours as needed. Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours.

Children aged 12-15 years: Swallow 1 tablet every 4 to 6 hours as needed. Do not take more frequently than every 4 hours. Do not take more than 4 tablets in 24 hours.

Do not give to children under 12 years. Avoid too much caffeine in drinks like coffee and tea. High caffeine intake can cause difficulty sleeping, shaking and an uncomfortable feeling in the chest. Do not exceed the stated dose.

Ingredients

Panadol  Period Active ingredients: Each tablet contains the active ingredients Paracetamol 500mg and Caffeine 65mg.

Also contains: Also includes a mixture of sodium methyl (E 219), sodium ethyl (E 215) and sodium propyl (E 217) parahydroxybenzoates.

see our other Pain Relief Treatments

Side Effects

Most people will not have problems, but some may get some.
If you get any of these side effects, stop taking this medicine. See a doctor at once:
 Difficulty in breathing, swelling of the face, neck, tongue or throat (severe allergic reactions)
 Allergic skin reactions (which can sometimes be severe and include peeling, blistering and
lesions of the skin)
 Signs of caffeine sensitivity including
– Tremor, difficulty sleeping, dizziness, nervousness, restlessness, irritability, anxiety
– Headache, ringing in the ears
– Fast or irregular heartbeat, rapid breathing
– Frequent need to pass urine, stomach upset